# SDR CA050113007

- Difficulty date: January 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 16,466 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2419441004
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OUTER PANE SHATTERED IN FLIGHT ON ITS WAY TO FINAL DESTINATION.
